Bhattacharya, A. (2002) Coalitional stability with a credibility constraint. Mathematical Social Sciences, 43 (1). pp. 27-44. ISSN 0165-4896
Abstract
Following Chwe (1994) we introduce a similar notion of coalitional stability for proper simple games with the additional desirable property that a coalition moves to an outcome stable with respect to this notion only when the outcome is not dominated by another stable outcome. We call a set of outcomes stable with respect to this notion a credibly consistent set. We examine the issue of the existence and non-emptiness of such sets and investigate their relation to some other solution concepts prevalent in the literature concerning coalitional stability.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 30 Mar 2009 08:34 |
Last Modified: | 30 Mar 2009 08:34 |
Published Version: | http://dx.doi.org/10.1016/S0165-4896(01)00078-6 |
Status: | Published |
Publisher: | Elsevier Science B.V. |
Identification Number: | 10.1016/S0165-4896(01)00078-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6988 |